# SDR UPS 803246

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47585721
- Condition: Corrosion
- Location: Fs 1535-1542
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN S2 CHECK, MAINTENANCE FOUND CORROSION ON FITTING LONGERON 33, AT FS 1535 TO 1542.  REPLACED FITTING PER SRM 51-1-20D.
